# SDR ASAA0280118

- Difficulty date: March 31, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5937669503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND CORROSION FROM STRAP AT AFT GALLEY SERVICE DOOR CUTOUT FORWARD FRAME TO FLOOR JUNCTION.  REPLACED STRAP PER SRM 51-30-5.  (M)
